# SDR AC2A086264

- Difficulty date: April 10, 2003
- Submitted: April 28, 2003
- Operation: General aviation
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Tube
- Part number: 430375002109
- Part serial: 96120095
- Condition: Mismanufactured
- Location: Efis
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TUBE CAME IN WITH BUTTONS IN WRONG LOCATIONS, WAS NOT INSTALLED IN AIRCRAFT. REPLACED WITH REPAIRED TUBE.
